# SDR SWAA2022051808117

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 20,170 hours, 9,421 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Battery Pack
- Part number: M2335
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 EA EMERGENCY LIGHTS ARE INOP. / [01] AFTER FURTHER INVESTIGATION; FOUND THAT INOP LIGHTS ARE ASSOCIATED WITH EMERGENCY EXIT LIGHTS BATTERY PACKS M2335 AND M1672.REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLIES M2335 AND M1672. PERFORMED GOOD INSTALLATION TEST OF NEWLY INSTALLED POWER SUPPLIES. ALL WORK PERFORMED AS PER AMM. 33-51-06-960-806 STEP. 5.E.PERFORMED GOOD OP CHECK OF EMERGENCY EXIT LIGHTS AS PER AMM 33-51-06-960-806;
